Alert archive / Iowa / River Flood Warnings in 2017

River Flood Warning 17, NWS Quad Cities, IA

January 25, 2017Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jan 25, 2017, 9:25 AM CST for Clinton County, Scott County, Iowa. It took effect at Jan 26, 2017, 6:00 PM CST. It was in force for 73 min.

The area

The outline as issued.

The facts

Issued
Jan 25, 2017, 9:25 AM CST (15:25 UTC)
In effect from
Jan 26, 2017, 6:00 PM CST
Expired
Jan 26, 2017, 7:13 PM CST
In force
73 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Clinton County, IA, Scott County, IA

The radar

The Quad Cities radar (KDVN), 27 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wapsipinicon River near DeWitt (DEWI4). The gauge peaked at 10.78 ft at Jan 25, 2017, 8:00 PM CST.

actionminormoderate910111201/2501/2601/2701/28
Action stage
10 ft
Minor stage
11 ft
Moderate stage
11.5 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05422000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

913 
WGUS43 KDVN 251549 CCB
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
925 AM CST WED JAN 25 2017

.Recent rainfall and routed water from upstream will result in flooding
on the Wapsipinicon River near De Witt.

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-260325-
/O.NEW.KDVN.FL.W.0017.170127T0000Z-000000T0000Z/
/DEWI4.1.ER.170127T0000Z.170131T0000Z.000000T0000Z.NO/
925 AM CST WED JAN 25 2017

...Flood Warning in effect until further notice...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The Wapsipinicon River near De Witt 4S.
* Until further notice.
* At  8:30 AM Wednesday the stage was 10.7 feet...and rising.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Thursday evening...and continue 
  rising to 11.4 feet Monday evening.
* Impact...At  11.5 feet...Moderate Flood Stage. Water affects homes 
  along old U.S. Highway 61. The river is bank full in most areas.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

14
5 follow-up statements
646 
WGUS83 KDVN 252136
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
336 PM CST WED JAN 25 2017

.Recent rainfall and routed water from upstream will result in minor 
flooding on the Wapsipinicon River near De Witt and the Pecatonica 
River at Freeport.

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-261336-
/O.CON.KDVN.FL.W.0017.170127T0000Z-000000T0000Z/
/DEWI4.1.ER.170127T0000Z.170131T0000Z.000000T0000Z.NO/
336 PM CST WED JAN 25 2017

...Flood Warning remains in effect until further notice...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until further notice.
* At  1:30 PM Wednesday the stage was 10.7 feet...and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Thursday evening...and continue 
  rising to 11.4 feet Monday evening.
* Impact...At  11.5 feet...Moderate Flood Stage. Water affects homes 
  along old U.S. Highway 61. The river is bank full in most areas.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

ILC177-261335-
/O.CON.KDVN.FL.W.0015.000000T0000Z-170129T0600Z/
/FEEI2.1.ER.170122T1300Z.170126T1200Z.170127T1800Z.NO/
336 PM CST WED JAN 25 2017

...Flood Warning remains in effect until Friday...

The Flood Warning continues for
  The Pecatonica River at Freeport.
* Until Friday.
* At  1:30 PM Wednesday the stage was 13.2 feet...and steady.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 13.3 feet Thursday morning. Fall below flood 
  stage Friday.


&&

LAT...LON 4226 8950 4232 8949 4233 8961 4245 8976
      4230 8971                       

$$
787 
WGUS83 KDVN 260233
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
832 PM CST WED JAN 25 2017

.Here is updated flood forecast information for the Wapsipinicon and Pecatonica Rivers.

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-261832-
/O.EXT.KDVN.FL.W.0017.170127T0600Z-000000T0000Z/
/DEWI4.1.ER.170127T0600Z.170131T0000Z.000000T0000Z.NO/
832 PM CST WED JAN 25 2017

...Flood Warning now in effect until further notice...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until further notice.
* At  7:30 PM Wednesday the stage was 10.8 feet...and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Friday morning...and continue 
  rising to 11.4 feet Monday evening.
* Impact...At  11.5 feet...Moderate Flood Stage. Water affects homes 
  along old U.S. Highway 61. The river is bank full in most areas.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

ILC177-261832-
/O.CON.KDVN.FL.W.0015.000000T0000Z-170129T0600Z/
/FEEI2.1.ER.170122T1300Z.170126T1200Z.170127T1800Z.NO/
832 PM CST WED JAN 25 2017

...Flood Warning remains in effect until Friday...

The Flood Warning continues for
  The Pecatonica River at Freeport.
* Until Friday.
* At  7:30 PM Wednesday the stage was 13.2 feet...and steady.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...Rise to 13.3 feet Thursday morning. Fall below flood 
  stage Friday.
* Impact...At  13.0 feet...Water affects low lying sections of 
  Freeport mainly east of the Pecatonica River.

&&

LAT...LON 4226 8950 4232 8949 4233 8961 4245 8976
      4230 8971                       

$$
043 
WGUS83 KDVN 261027
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
427 AM CST THU JAN 26 2017

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-270227-
/O.CON.KDVN.FL.W.0017.170127T0600Z-000000T0000Z/
/DEWI4.1.ER.170127T0600Z.170131T0000Z.000000T0000Z.NO/
427 AM CST THU JAN 26 2017

...Flood Warning remains in effect until further notice...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until further notice.
* At  3:30 AM Thursday the stage was 10.7 feet...and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage Friday morning...and continue 
  rising to 11.4 feet Monday evening.
* Impact...At  11.5 feet...Moderate Flood Stage. Water affects homes 
  along old U.S. Highway 61. The river is bank full in most areas.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

ILC177-270226-
/O.CON.KDVN.FL.W.0015.000000T0000Z-170129T0600Z/
/FEEI2.1.ER.170122T1300Z.170126T1200Z.170127T1800Z.NO/
427 AM CST THU JAN 26 2017

...Flood Warning remains in effect until Friday...

The Flood Warning continues for
  The Pecatonica River at Freeport.
* Until Friday.
* At  3:30 AM Thursday the stage was 13.2 feet...and steady.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...Remain at 13.2 feet this morning. Fall below flood stage 
  Friday.
* Impact...At  13.0 feet...Water affects low lying sections of 
  Freeport mainly east of the Pecatonica River.

&&

LAT...LON 4226 8950 4232 8949 4233 8961 4245 8976
      4230 8971                       

$$

Uttech
992 
WGUS83 KDVN 261609
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1009 AM CST THU JAN 26 2017


River forecasts include past precipitation and forecast rainfall for
the next 48 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-270809-
/O.EXT.KDVN.FL.W.0017.170127T1800Z-170129T0600Z/
/DEWI4.1.ER.170127T1800Z.170127T1800Z.170127T1800Z.NO/
1009 AM CST THU JAN 26 2017

...Flood Warning now in effect until Friday...

The Flood Warning continues for
  The Wapsipinicon River near De Witt 4S.
* Until Friday.
* At  9:30 AM Thursday the stage was 10.7 feet...and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Sub-freezing temperatures are expected to reduce the previously 
  forecasted runoff upstream of De Witt. This will result in a 
  crest level at, or possibly below, flood stage.
* Forecast...Rise to flood stage Friday.
* Impact...At  11.0 feet...Flood Stage. Water affects County Road E63
  north of the river near Toronto and affects the lowest roads in 
  Buena Vista.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

ILC177-270809-
/O.EXT.KDVN.FL.W.0015.000000T0000Z-170129T0000Z/
/FEEI2.1.ER.170122T1300Z.170126T1115Z.170127T1200Z.NO/
1009 AM CST THU JAN 26 2017

...Flood Warning now in effect until Friday morning...

The Flood Warning continues for
  The Pecatonica River at Freeport.
* Until Friday morning.
* At  9:30 AM Thursday the stage was 13.1 feet...and steady.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Friday morning.


&&

LAT...LON 4226 8950 4232 8949 4233 8961 4245 8976
      4230 8971                       

$$


14
846 
WGUS83 KDVN 270113
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
713 PM CST THU JAN 26 2017

.Minor flooding is no longer expected on the Wapsipinicon River near DeWitt 4 South.

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC045-163-270143-
/O.CAN.KDVN.FL.W.0017.000000T0000Z-170129T0600Z/
/DEWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
713 PM CST THU JAN 26 2017

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Wapsipinicon River near De Witt 4S.
* At  6:30 PM Thursday the stage was 10.7 feet...and steady.
* Flood stage is 11.0 feet.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Crest below flood stage with a stage of 10.8 feet Friday
  morning.
* Impact...At  10.0 feet...Water affects a few residences along the 
  river.

&&

LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
      4177 9033 4184 9071             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jan 25, 6:02 AM CST, 3 hours 23 minutes earlier.

Area forecast discussion, Jan 25, 6:02 AM CST, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
602 AM CST Wed Jan 25 2017

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 355 AM CST Wed Jan 25 2017

Low pressure at the surface was centered over far northeast Missouri
this morning, while the upper level low was nearly stationary over
northeast Nebraska. Area radars showed the most widespread snow
mainly along and north of the highway 20 corridor, while scattered
showers of mainly rain or a rain/snow mix were redeveloping as far
south as the I-80 corridor. Temperatures were in the 30s, above
freezing except for the highway 20 corridor, which has so far seen
the most persistent accumulating snow from this system. This
precipitation was on the northern edge of a dry slot, with satellite
showed a clearing ahead of the low over northeast MO, extending into
SE IA and west central IL. An axis of surface pressure falls over 3
mb/3 hours indicated by MSAS over extreme eastern IA and far
northwest IL suggests the low will continue to track north to
northeast today into northern IL by afternoon as indicated by
operational models at 00z.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 355 AM CST Wed Jan 25 2017

Focus is centered on the impacts of the storm system lifting through
today and tonight. The forecast remains largely intact, with the
heaviest snow totals in the forecast area still likely along and
north of the highway 20 corridor, where roads were reported very
slick this morning from the slushy snow and sleet. Based on earlier
reports and webcams, at least 1 to 2 inches has already fallen in
this area and accounting for this and additional snowfall expected
today and tonight, will have storm totals there of 2 to 4 inches on
the IA side and 1 to perhaps 3 inches in IL. Will be leaving the
winter weather advisory as is for now.

A break in the precipitation will occur over the central and south
this morning before wrap around moisture and precipitation returns
from northwest to southeast this afternoon, primarily in the form of
snow or snow showers. In the dry slot, and along and west of the
surface low, have added fog and drizzle, which is already becoming
dense in south central IA. Overall forcing will continue to weaken
across the far north this morning with the primary upper level
deformation zone and heaviest snowfall further north across far
northern IA/SE MN and southern WI. Outside of the far north,
temperatures will hover in the mid to upper 30s, which combined with
initially warm pavement temperatures, will make accumulating snow a
challenge as snow redevelops during the afternoon and evening from
NW to SE with forcing from the low level deformation zone and
surface trough behind the low rotating through. This is when colder
air on brisk NW gradient winds should drop temperatures below
freezing and have widespread accumulations overnight from a dusting
in the far south and southeast to 1 inch or higher northwest of a
line from Fairfield through the Quad Cities to Freeport. Current
timing has the measurable snow ending across IA and MO after
midnight, but continuing in west central and NW IL until early Thu
morning. This could lead to a round of slick roads and winter
driving conditions over much of the area tonight, which may be a
greater impact than normal considering the nearly one month or
greater stretch since the last snowfall in many areas.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 355 AM CST Wed Jan 25 2017

Thursday and Friday:

Near normal late January temps in the upper 20s to lower 30s on
Thursday, then a few degrees colder on Friday. Steady WNW winds are
forecast to drop wind chills into the single digits by Friday
morning.

A few mid-level lobes of vorticity riding the NW flow southeastward
warrant occasional chances for flurries and light snow showers. Kept
PoPs at 15-20% because probability for 0.01" of liquid in any one
6hr period is low. However, cold 850mb temps, averaging near -10 C,
and steep/dry adiabatic low-level lapse-rates are favorable for
periods of flurries and light snow showers.

Saturday and Sunday:

Upper jet amplifies over the weekend, setting up a big pattern
change: Large ridge out West and a deep trough over the eastern half
of the U.S. 850-300mb flow progged to become nearly meridional,
originating over the Arctic/Canadian Archipelago region. This
pattern is typically active with occasional light snow producing
clipper systems.

GFS/ECMWF paint light QPF across E Iowa/NW Illinois as left exit
region of 300mb jet streak swings through. PoPs remain in the slight
category but may come up a bit in future updates. Could end up with
some light snow accumulations. Otherwise, Sunday is forecast to be
the coldest day with lower to upper 20s north to south.

Monday and Tuesday:

Mid-level ridging overspreads the Upper Midwest Sunday night into
Monday. 1000-500mb thicknesses follow trend of 500mb heights -
increasing substantially. Blended max temps are slightly above
normal in the lower to upper 30s by Tuesday. Right now, the track of
a clipper low is forecast across the Northern Great Lakes. However,
plenty of time for this and the location of the 850mb baroclinic
zone to change. Uttech

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
ISSUED AT 601 AM CST Wed Jan 25 2017

A low pressure system passing through eastern Iowa today will
provide widespread IFR to LIFR conditions due to low clouds, fog
and precipitation. Initially, precipitation in the form of
drizzle, rain and snow, or all snow will affect CID and DBQ,
spreading southeast into MLI and BRL where it will be all snow by
evening. There may also be a period of dense fog over especially
CID and MLI. Periods of light snow will gradually end overnight
while surface winds become gusty from the west to northwest.
Confidence in the rate of improvement in the overnight period is
low and for now have kept IFR conditions throughout.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Winter Weather Advisory until midnight CST tonight for Buchanan-
     Delaware-Dubuque.

IL...NONE.
MO...NONE.
&&

SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...Uttech
AVIATION...Sheets
Hazardous weather outlook, Jan 25, 4:41 AM CST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
441 AM CST WED JAN 25 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-261045-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
441 AM CST WED JAN 25 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR
THE IOWA HIGHWAY 20 CORRIDOR. LIGHT SNOW...MIXED WITH RAIN AT
TIMES...WILL CONTINUE IN THIS AREA WITH ADDITIONAL SNOWFALL
AMOUNTS OF 1 TO 2 INCHES AS A WINTER STORM SYSTEM SLOWLY PUSHES
THROUGH THE REGION. UNTREATED ROADS WILL BE SLICK AND HAZARDOUS.

ACROSS THE REST OF EASTERN IOWA AND NORTHWEST ILLINOIS...MIXED
LIGHT PRECIPITATION IS EXPECTED TO CHANGE TO ALL SNOW IN THE LATE
AFTERNOON AND EVENING. LIGHT ACCUMULATIONS MAY LEAD TO SLICK
TRAVEL CONDITIONS.

FOG IS EXPECTED TO DEVELOP OVER EASTERN IOWA THIS MORNING AND
SPREAD INTO NORTHWEST ILLINOIS THIS AFTERNOON. FOG MAY BE LOCALLY
DENSE WITH VISIBILTIES LESS THAN ONE QUARTER MILE.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE
LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER...
REPORTS OF SNOWFALL AMOUNTS OF AN INCH OR MORE WILL BE APPRECIATED.

SHEETS

In the hours before

Local storm report, Jan 25, 4:36 AM CST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
436 AM CST WED JAN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     SNOW             4 W STANLEY             42.64N 91.89W
01/25/2017  M3.0 INCH        BUCHANAN           IA   CO-OP OBSERVER

            TOTAL THROUGH 4 AM.

&&

DC
Local storm report, Jan 25, 5:23 AM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
523 AM CST WED JAN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     SNOW             1 S EDGEWOOD            42.63N 91.40W
01/25/2017  M3.5 INCH        DELAWARE           IA   TRAINED SPOTTER

            SLUSHY ROADS...STILL LIGHT SNOW FALLING

&&

DC
Local storm report, Jan 25, 6:02 AM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
602 AM CST WED JAN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 AM     SNOW             DYERSVILLE              42.48N 91.12W
01/25/2017  E1.0 INCH        DUBUQUE            IA   BROADCAST MEDIA

&&

DC
Local storm report, Jan 25, 6:03 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 AM CST WED JAN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     SNOW             2 WNW DUBUQUE           42.52N 90.72W
01/25/2017  M1.8 INCH        DUBUQUE            IA   TRAINED SPOTTER

&&

DLS
Local storm report, Jan 25, 6:23 AM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
623 AM CST WED JAN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 AM     SNOW             DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
01/25/2017  M1.2 INCH        DUBUQUE            IA   OFFICIAL NWS OBS

            STORM TOTAL THROUGH 6 AM.

&&

DC
Special weather statement, Jan 25, 8:37 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Quad Cities IA IL
837 AM CST Wed Jan 25 2017

IAZ040>042-051>054-063>065-076-077-ILZ001-251645-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Keokuk-Washington-Jo Daviess-
Including the cities of...Independence...Manchester...Dubuque...
Vinton...Cedar Rapids...Anamosa...Maquoketa...Marengo...
Iowa City...Tipton...Sigourney...Washington...Galena
837 AM CST Wed Jan 25 2017

...Areas of fog this morning...

Areas of fog...some locally dense with visibilities under one
half mile...will be possible through 11 AM as low pressure moves
from eastern Iowa into southern Wisconsin.

Motorists should exercise caution this morning and allow
additional travel time. Because of the nature of the fog...
visibilities may change suddenly over short distances.

Nearby

River Flood Warnings in Iowa, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.